Alert archive / Louisiana / Tornado Warnings in 2022

Tornado Warning 40, NWS Shreveport, LA

April 12, 20224 parishes in Louisiana

NWS Shreveport, LA issued this tornado warning at Apr 12, 2022, 11:21 PM CDT for 4 parishes in Louisiana. It was in force for 39 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2022, 11:21 PM CDT (04:21 UTC)
Expired
Apr 13, 2022, 12:00 AM CDT
In force
39 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 167 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 11:25 PM CDTTSTM WND DMG8 Wsw Claiborne, LAA POWER POLE WITH LINES WAS DOWNED ACROSS FROM THE CALHOUN FIRE DEPARTMENT STATION ON COWBOY ROAD IN CALHOUN.
Apr 12, 11:30 PM CDTTSTM WND DMG8 Sse Downsville, LALARGE TREE ACROSS CLAIBORNE ROAD IN THE CALHOUN AREA.
Apr 12, 11:32 PM CDTTSTM WND DMG7 W Claiborne, LATREES UPROOTED NEAR CALHOUN AND EXIT 103 NEAR PINE HILLS. POWERPOLE WAS SNAPPED. TREE FELL ON A CAR AT THIS SAME LOCATION.
Apr 12, 11:43 PM CDTTSTM WND DMG2 Ne West Monroe, LATREE ON A HOME ON PARK AVENUE IN MONROE.
Apr 12, 11:45 PM CDTTSTM WND DMG3 Nne Monroe, LATREE AND POWER POLE DOWN IN MONROE NEAR BON AIRE DRIVE AND OLD STERLINGTON ROAD.
Apr 12, 11:53 PM CDTTSTM WND DMG4 Wsw Collinston, LACORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4 WSW COLLINSTON. TREES DOWN ALONG HIGHWAY 139 IN THE SOUTH OF THE PARISH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 7:29 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 4.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2022-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1943 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2022-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1943 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
745 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
349 m²/s²
Significant tornado parameter
3.4
Supercell composite
16.2

Open this sounding in Storm Lab

The text

As transmitted.

444 
WFUS54 KSHV 130421
TORSHV
LAC049-061-073-111-130500-
/O.NEW.KSHV.TO.W.0040.220413T0421Z-220413T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1121 PM CDT Tue Apr 12 2022

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Northeastern Jackson Parish in north central Louisiana...
  Southeastern Union Parish in north central Louisiana...
  Northern Ouachita Parish in north central Louisiana...
  East central Lincoln Parish in north central Louisiana...

* Until midnight CDT.
    
* At 1120 PM CDT, a severe thunderstorm capable of producing a
  tornado was located 12 miles east of Ruston, moving east at 65 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Claiborne and West Monroe around 1135 PM CDT.
  Sterlington around 1140 PM CDT.
  Swartz around 1145 PM CDT.

Other locations impacted by this tornadic thunderstorm include Drew,
Fairbanks, Perryville, Calhoun, Loch Lomon, Folksville, Cheniere,
Downsville, Rocky Branch and Mineral Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3243 9245 3261 9252 3278 9206 3276 9206
      3274 9205 3273 9207 3269 9205 3270 9204
      3271 9204 3270 9202 3271 9197 3268 9197
      3266 9194 3267 9192 3266 9191 3260 9193
      3252 9190
TIME...MOT...LOC 0420Z 252DEG 55KT 3256 9242 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

44
1 follow-up statement
159 
WWUS54 KSHV 130438
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1138 PM CDT Tue Apr 12 2022

LAC049-061-130448-
/O.CAN.KSHV.TO.W.0040.000000T0000Z-220413T0500Z/
Jackson LA-Lincoln LA-
1138 PM CDT Tue Apr 12 2022

...THE TORNADO WARNING FOR NORTHEASTERN JACKSON AND EAST CENTRAL
LINCOLN PARISHES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CDT for north central
Louisiana.

LAT...LON 3246 9225 3268 9233 3278 9206 3276 9206
      3274 9205 3273 9207 3269 9205 3270 9204
      3271 9204 3270 9202 3271 9197 3268 9197
      3266 9194 3267 9192 3266 9191 3260 9193
      3252 9190
TIME...MOT...LOC 0438Z 252DEG 55KT 3265 9210 

$$

LAC073-111-130500-
/O.CON.KSHV.TO.W.0040.000000T0000Z-220413T0500Z/
Union LA-Ouachita LA-
1138 PM CDT Tue Apr 12 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN UNION AND NORTHEASTERN OUACHITA PARISHES...
    
At 1138 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Sterlington, or 8 miles northwest of Swartz, moving
east at 65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Union and northeastern Ouachita Parishes, including the
following locations... Drew, Fairbanks, Perryville, Rocky Branch,
Loch Lomon, Guthrie and Deshard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3246 9225 3268 9233 3278 9206 3276 9206
      3274 9205 3273 9207 3269 9205 3270 9204
      3271 9204 3270 9202 3271 9197 3268 9197
      3266 9194 3267 9192 3266 9191 3260 9193
      3252 9190
TIME...MOT...LOC 0438Z 252DEG 55KT 3265 9210 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

44

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 12, 8:36 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Apr 12, 8:36 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
836 PM CDT Tue Apr 12 2022

.UPDATE...
Updated zones just sent to add TOR Watch #116 for all of E TX,
much of SW AR and N LA. Despite the setting sun, MLCapes still
range from 1500-2500 J/kg across the region, with the Srly LLJ
increasing to near 50kts later this evening/overnight, with the
ongoing warm advection maintaining the mid/upper 60 dewpoints and
hence, these higher MLCapes over the region overnight. Sfc winds
have also shown a backing trend ahead of the ongoing MCS over E
TX, with 0-1km helicities having recently increased to 250-400
m2/s2 over E TX/N LA/Srn AR. Thus, quick tornado spinups remain
quite possible especially within the QLCS, as the LLJ sustains
this convection E across much of the CWA. Did have to adjust pops
upwards to likely earlier than previously forecast, and also
added severe mention to the forecast, with the convection expected
to gradually diminish from W to E with the departure of the
convection. No changes needed to the existing min temps attm.

15

&&

.AVIATION...
Look for cigs to continue to deteriorate to MVFR this evening
areawide, with an ongoing MCS over E TX expected to quickly shift
E across the remainder of E TX/N LA and possibly portions of Srn
AR through the early morning hours Thursday. Wind gusts in excess
of 50kts, reduced vsbys, and IFR cigs are possible in/near the
convection, with cigs expected to become VFR (near 8-10kft) in
wake of the convection's passage. MVFR cigs are expected to
eventually redevelop overnight from W to E as the atmospheric
mixing ceases, and persist through much of the morning Wednesday
before returning to VFR by midday/early afternoon. Sct convection
should again redevelop across the region from mid-morning through
the afternoon along and ahead of an approaching cold front. Have
prevailed VCTS for the area terminals, with improving conditions
expected from W to E with the fropa, and cigs clearing out. SSE
winds 10-15kts ahead of the MCS this evening, should diminish
near/below 10kts with the convection's passage, before becoming
SSW and increasing to 15-20kts with gusts to 25-30kts Wednesday.
/15/

&&

.PREV DISCUSSION... /issued 331 PM CDT Tue Apr 12 2022/

SHORT TERM.../Tonight through Wednesday Night/

Convective trends have been rather tame so far this afternoon as
our 18Z sounding indicates sufficient capping still in place and
abundant low cloud cover. However, we are beginning to see some
small breaks in the clouds over parts of East Texas as the dry
line begins to shift eastward from just west of the I-35 corridor
in central Texas. This is where more robust convection is starting
to develop this afternoon and expected to eventually accelerate
eastward through this evening and overnight, likely arriving in
our western zones across East Texas by mid evening and gradually
shift east into North Louisiana and SW Arkansas by late evening
and overnight. This convection is what we continue to think may
pose a severe threat during the evening and overnight timeframe
with large hail and damaging winds the primary threats. However,
we cannot rule out the threat of tornadoes as our shear profiles
become even more favorable moving ahead toward Wednesday. Thus,
our entire region does remain in a Slight Risk in the SPC Day 1
convective outlook with an Enhanced Risk just west of our region.

Beyond this initial round of possible severe weather, we should
see a lull in activity early on Wednesday morning before another
round begins to take shape along and ahead of the advancing cold
front and longwave upper trough. Ahead of the cold front, SBCAPE
values will be increasing significantly as low-level shear also
becomes more pronounced. For this reason, expect the threat of
severe weather to continue increasing farther east as the cold
front progresses from East Texas into North Louisiana and South
Arkansas throughout Wednesday. As sfc heating increases, higher
instability will likely be focused across our eastern zones in
advance of the cold front, generally along and east of the I-49
corridor where a large Enhanced Risk and even a small Moderate
Risk area covers parts of our eastern half. All modes of severe
weather be possible during this late morning through afternoon
timeframe on Wednesday, most notably the threat of tornadoes as
more favorable dynamics come into play, which have thus far been
lacking across our region through this event. With that in mind, a
few strong tornadoes cannot be ruled out across our eastern zones
where the parameters described above will be more supportive of
some discrete supercells developing in advance of the front.

By Wednesday evening, the severe threat will be exiting our region
to the east with cooler and drier air quickly spilling SE in the
wake of the cold front. As cold air advection increases overnight,
expect low temperatures to fall off sharply into the 40s to near
50 degrees across the region with skies clearing from NW to SE.

/19/

&&

.LONG TERM.../Thursday through Monday Night/

Starting 12z Thursday...The aforementioned cold front in the short
term discussion that is expected to move through the region on
Wednesday will be well southeast of the region by Thursday morning.
Upper-level pattern as we move into the long-term portion of the
forecast period continues to feature an occluding low pressure
system near the Great Lakes as it continues to track to the
northeast into Canada. Models are in pretty good agreement that
zonal flow aloft will settle into our region on Thursday. Meanwhile,
surface high pressure will be in place across the region for
Thursday. This should set the stage for fairly clear skies across
our area, with perhaps a few passing high clouds across our southern
zones for Thursday. Additionally , temperatures will be around
seasonable normals with afternoon highs maxing out in the lower to
upper 70s with a few locations across deep east Texas reaching the
80 degree mark.

Remember the cold front that I mentioned earlier that I referenced
from the short-term discussion? Well that thing is actually expected
to somewhat stall out over the southwest CONUS through the day
Thursday. Models are indicating that this front will return to our
area as a warm front on Friday. As such, precipitation chances will
return to the area from the south on Friday. Best chances appear to
be for our far southeastern zones, generally for areas of Louisiana
south of the I-20 corridor. This will also usher in more warmer and
humid conditions to the area on Friday. Afternoon temperatures will
return to around the 80 degree mark for the region on Friday with
relative humidity above 50 percent. At this time the severe weather
threat for Friday remains on the lower end, but we will need to
continue to monitor this for any chances for severe weather.

As we move into the weekend, isolated showers and thunderstorms
look like they will return to the area as another dryline is
expected to set up over portions of central Texas. There does remain
some model inconstancy's with the timing and location of the
thunderstorm activity so right now confidence remains too low on any
convection that could initiate. So we will have to continue to
monitor this for our next severe weather threat. At this time, we
should get through the next two days before we become completely
focused on the next system. /33/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  69  82  48  77 /  70  80  10   0
MLU  69  81  49  75 /  70  90  50   0
DEQ  64  81  40  74 /  60  70  10   0
TXK  69  81  46  75 /  70  70  10   0
ELD  66  79  44  75 /  70  90  20   0
TYR  69  85  48  77 /  70  70  10   0
GGG  69  84  47  77 /  70  70  10   0
LFK  69  84  50  80 /  50  70  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

15
Hazardous weather outlook, Apr 12, 1:16 PM CDT, 10 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
116 PM CDT Tue Apr 12 2022

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-131830-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
116 PM CDT Tue Apr 12 2022

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Chances for showers and thunderstorms will return to the area this
afternoon and continue into this evening. Some storms may be
severe, with all modes of severe weather possible. Heavy rainfall
will be possible with some storms, which could lead to localized
flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Chances for thunderstorms will remain across the area on
Wednesday ahead of cold front. Some of these storms may be
severe, with all modes of severe weather possible. Heavy rainfall
will also remain a possibility, which could lead to localized
flooding. Dry weather is expected on Thursday, but thunderstorm
chances will return by Friday and through the upcoming weekend.

.SPOTTER INFORMATION STATEMENT...Activation of emergency
management personnel, amateur radio operators, and storm spotters
will be needed through Wednesday.

In the hours before

Local storm report, Apr 12, 9:03 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
903 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     1 WNW OVERTON           32.28N 94.98W
04/12/2022                   RUSK               TX   EMERGENCY MNGR

            TREE DOWN ON DENMAN ROAD.

&&

13
Local storm report, Apr 12, 9:26 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
926 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     TSTM WND DMG     6 ESE CUSHING           31.76N 94.75W
04/12/2022                   NACOGDOCHES        TX   EMERGENCY MNGR

            TREES DOWN NEAR CR 836 AND US 259.

&&

13
Local storm report, Apr 12, 9:31 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
931 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     4 SSW TYLER             32.28N 95.34W
04/12/2022                   SMITH              TX   AMATEUR RADIO

            TREES DOWN ON OLD JACKSONVILLE HIGHWAY
            SOUTHWEST OF TYLER.

&&

13
Local storm report, Apr 12, 9:33 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
933 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TSTM WND DMG     6 NNE EAST MOUNTAIN     32.67N 94.80W
04/12/2022                   UPSHUR             TX   EMERGENCY MNGR

            LARGE TREE DOWN SOUTHEAST OF GILMER ON FM
            1650 AND MOCKINGBIRD LANE.

&&

13
Local storm report, Apr 12, 9:40 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
940 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     7 NNW GARRISON          31.92N 94.53W
04/12/2022                   RUSK               TX   EMERGENCY MNGR

            MULTIPLE TREES DOWN SOUTH OF HWY 84 NEAR
            TIMPSON, TEXAS.

&&

13
Local storm report, Apr 12, 9:41 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
941 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     1 N MOUNT ENTERPRISE    31.92N 94.68W
04/12/2022                   RUSK               TX   EMERGENCY MNGR

            ROOF BLOWN OFF A HOUSE IN MOUNT ENTERPRISE.

&&

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 9:02 PM CDTTornado WarningSHVCaddo, De Soto17 min
Apr 12, 9:18 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Webster57 min
Apr 12, 9:25 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Red River, Sabine50 min
Apr 12, 9:48 PM CDTTornado WarningSHVBienville, Bossier, Caddo, De Soto, Webster27 min
Apr 12, 9:52 PM CDTTornado WarningSHVBossier, Caddo, Webster23 min
Apr 12, 9:57 PM CDTTornado WarningSHVBossier, Caddo, Webster18 min
Apr 12, 10:03 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Lincoln, Natchitoches and 2 more42 min
Apr 12, 10:08 PM CDTTornado WarningSHVBienville, Bossier, Claiborne, Webster29 min
Apr 12, 10:12 PM CDTTornado WarningSHVBienville, De Soto, Natchitoches, Red River33 min
Apr 12, 10:13 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, Lincoln, Webster32 min
Apr 12, 10:19 PM CDTTornado WarningSHVBienville, Bossier, Caddo, Natchitoches, Red River26 min
Apr 12, 10:37 PM CDTTornado WarningSHVBienville, Jackson, Lincoln38 min
Apr 12, 10:39 PM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Jackson, Lincoln, Natchitoches, Ouachita and 3 more51 min
Apr 12, 10:43 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Ouachita, Union, Webster47 min
Apr 12, 11:26 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Lincoln, Natchitoches, Ouachita, Union and 1 more64 min
Apr 12, 11:37 PM CDTFlash Flood WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine, Winn3 hr
Apr 12, 11:58 PM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine62 min
Apr 13, 12:30 AM CDTSpecial Weather StatementSHVGrant, LaSalle, Natchitoches, Winn30 min
Apr 13, 1:02 AM CDTFlash Flood WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Sabine, Winn3 hr
Apr 13, 1:16 AM CDTSpecial Weather StatementSHVGrant, LaSalle, Natchitoches, Sabine, Winn29 min
Apr 13, 2:05 AM CDTSpecial Weather StatementSHVRed River25 min
Apr 13, 2:36 AM CDTSpecial Weather StatementSHVBienville, Jackson24 min
Apr 13, 2:49 AM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Webster26 min
Apr 13, 3:14 AM CDTSevere Thunderstorm WarningSHVClaiborne46 min
Apr 13, 3:39 AM CDTSpecial Weather StatementSHVLincoln36 min
Apr 13, 3:49 AM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union41 min
Apr 13, 4:29 AM CDTSevere Thunderstorm WarningSHVUnion61 min
Apr 13, 5:09 AM CDTSevere Thunderstorm WarningSHVUnion34 min
Apr 13, 3:41 PM CDTTornado WarningSHVClaiborne24 min
Apr 13, 3:44 PM CDTTornado WarningSHVDe Soto, Sabine31 min
Apr 13, 3:56 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine64 min
Apr 13, 4:05 PM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine40 min
Apr 13, 4:17 PM CDTTornado WarningSHVGrant, Winn28 min
Apr 13, 4:39 PM CDTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Natchitoches, Winn51 min
Apr 13, 4:40 PM CDTTornado WarningSHVWinn50 min
Apr 13, 5:11 PM CDTTornado WarningSHVCaldwell, Jackson, Winn35 min
Apr 13, 5:14 PM CDTSevere Thunderstorm Warning Destructive damage threatSHVCaldwell, Grant, Jackson, LaSalle, Natchitoches, Winn46 min
Apr 13, 5:18 PM CDTSpecial Weather StatementSHVOuachita27 min
Apr 13, 5:56 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVGrant, LaSalle49 min

Nearby

Tornado Warnings in Louisiana, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.